# SDR ASOA2014101411407

- Difficulty date: September 22, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,394 hours, 26,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANGLE AT BS 484, LBL 27 IS CRACKED AT UPPER CORNER.  REPAIRED IAW REO 601R-53-41-059.
